# SDR SWAA981266

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY EXIT SLIDE FELL OUT OF CONTAINER WHEN OPENING FORWARD EXIT DOOR.  INSTALLED SLIDE, OK PER BOEING MM.
